# SDR UIEA2018090501891

- Difficulty date: September 5, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,407 hours, 16,263 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Fluctuates
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DUCT PRESSURE BEFORE ENGINE START FLUCUATES BETWEEN 15-T0 22 PSI. PERFORMED AIR SUPPLY DISTRIBUTION OPS TEST IAW AMM 36-11-00 NO DEFECTS NOTED NO FLUCTUATION NOTED AT THIS TIME.
